International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 423-427
Common fixed point theorems for sequences of fuzzy mappings
1Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
2Department of Natural Sciences, Pusan National University of Technology, Pusan 608-739, Korea
Received 13 July 1992; Revised 15 February 1993
Copyright © 1994 B. S. Lee and S. J. Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we define -contractive and -contractive type fuzzy mappings and prove common fixed point theorems for sequences of fuzzy mappings on a complete metric linear space.